# SDR 05FDEA03554

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- Engine: Pwa JT8D1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR HAS MULTIPLE SCRATCHES ON EXTERIOR SKIN IN THE UNPAINTED AREA.   REPAIRED PER E.A. 7-5230-91411.
